About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 687595, 12 pages
http://dx.doi.org/10.1155/2013/687595
Research Article

On the Existence of Positive Solutions of Resonant and Nonresonant Multipoint Boundary Value Problems for Third-Order Nonlinear Differential Equations

1Department of Mathematics, Hefei Normal University, Hefei, Anhui Province 230601, China
2College of Science, University of Shanghai for Science and Technology, Shanghai 200093, China

Received 31 July 2013; Accepted 8 October 2013

Academic Editor: Zhanbing Bai

Copyright © 2013 Liu Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liu Yang, Chunfang Shen, Dapeng Xie, and Xiping Liu, “On the Existence of Positive Solutions of Resonant and Nonresonant Multipoint Boundary Value Problems for Third-Order Nonlinear Differential Equations,” Abstract and Applied Analysis, vol. 2013, Article ID 687595, 12 pages, 2013. doi:10.1155/2013/687595